# SDR SWAA2021011139217

- Difficulty date: January 3, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT INOPERABLE.  DISCONNECTED RUDDER PEDALS FOR ACCESS AND RECONNECTED PEDALS AFTER WORK WAS COMPLETED, IAW B737 AMM 27-21-31-400-801.  ACCOMPLISHED RUDDER PEDAL ADJUSTMENT AND LIMIT TRAVEL TEST. PEDALS WITHIN LIMITS, IAW B737 AMM 27-21-00-700-813-002.
